# SDR DALA2015030401944

- Difficulty date: March 3, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1542
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB, STA 1542, LONGERON 5R.  REMOVED WEB. FABRICATED AND INSTALLED DOUBLER IAW SRM 51-10-03, PARA 14 AND 21, AND 53-00-01.
